×

Found 10,190 Documents (Results 1–100)

100
MathJax

A variant of the Fourier series in a spherical domain and its application to modeling the evaporation of a water droplet. (English. Russian original) Zbl 07517587

Differ. Equ. 58, No. 2, 207-226 (2022); translation from Differ. Uravn. 58, No. 2, 204-222 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

Wavelets and wavelet transform systems and their applications. A digital signal processing approach. (English) Zbl 07420686

Cham: Springer (ISBN 978-3-030-87527-5/hbk; 978-3-030-87530-5/pbk; 978-3-030-87528-2/ebook). xxxi, 644 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

An extension of Pizzetti’s formula associated with the Dunkl operators. (English) Zbl 07464627

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 217-227 (2021).
MSC:  33C52 32C55 42C10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sobolev orthogonal systems with two discrete points and Fourier series. (English. Russian original) Zbl 07457392

Russ. Math. 65, No. 12, 47-55 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 56-66 (2021).
PDF BibTeX XML Cite
Full Text: DOI

New representations of the Laguerre-Sobolev and Jacobi-Sobolev orthogonal polynomials. (English) Zbl 1482.33007

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 305-327 (2021).
MSC:  33C47 33C45 34L10
PDF BibTeX XML Cite
Full Text: DOI

A differential analogue of Favard’s theorem. (English) Zbl 07456830

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 239-263 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software